# SDR CHQA20120921354

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 18,850 hours, 16,510 cycles
- Engine: Allsn AE3007A
- Engine time: 26,919 hours, 23,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT LOWER FUSELAGE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT LOWER FUSELAGE EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
